MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; TRULIANT TIB IMP PS INSERT SZ 5 11MM

EXACTECH, INC. TRULIANT; TRULIANT TIB IMP PS INSERT SZ 5 11MM
Model Number 02-022-35-5011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
Approximately 10 years post op the initial implant, this (b)(6) y/o male patient presented complaining of right knee pain.The patient was scheduled for i & d and poly swap procedure.This procedure was a major debridement of knee with resulted in the loosening of the extension gap (pre op flexion contracture) using the same size and constraint insert we were able to properly balance the joint.The surgeon replaced the same size liner (size 5 11mm ps insert).The removed insert was in good shape and no issues replacing the insert with the truliant.Patient was last known to be in stable condition following the event.Device not returning: all hss explants sent to biomedical.

Brand Name
TRULIANT
Common Device Name
TRULIANT TIB IMP PS INSERT SZ 5 11MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10219721
Report Number1038671-2020-00325
Device Sequence Number19641615
Product Code JWH
UDI-Device Identifier10885862304636
UDI-Public10885862304636
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02-022-35-5011
Device Catalogue Number02-022-35-5011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR